MAUDE Adverse Event Report: MicroVention, Inc. Azur CX Detachable; Device, Vascular, for Promoting Embolization

MicroVention, Inc. Azur CX Detachable; Device, Vascular, for Promoting Embolization
Model Number 45-752039
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a pelvic congestion embolization in an 8mm vessel, an embolization coil implant, reported on a separate report, deployed prematurely in the glidecath and did not advance from the catheter into the vessel.The catheter was removed from the patient and the coil was pulled from the catheter outside of the body.The catheter was reintroduced and this device, a 16mm 0.035 cx coil, was opened.The same premature deployment occurred with this coil.The catheter was removed and the second coil was pulled from the catheter outside of the body.At this point the catheter was replaced with a different glidecath and the procedure continued.All coils delivered with no issues before this event and all further coils used after the catheter was replaced also delivered with no issues.The patient was not harmed.Procedure was successful.Patient is stable.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for analysis.However, the device has not yet been returned.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental report will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The instructions for use identifies premature coil separation as a potential complication associated with use of the device.

Brand Name
Azur CX Detachable
Common Device Name
Device, Vascular, for Promoting Embolization
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50766757
Report Number2032493-2026-08231
Device Sequence Number9149221
Product Code KRD
UDI-Device Identifier00812636021102
UDI-Public00812636021102
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-752039
Device Catalogue Number45-752039
Device Lot Number0001121779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
glidecath
Patient SexUnknown